# SDR CALA2025061705612

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 183N13411
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) HORIZONTAL STABILIZER REAR SPAR SUPPORT BRACKET THAT ATTAC H JUMPER WIRE HAVE CORROSION. ESFR CW W SHAW REMOVED AND REPLACED BRACKET 183N1341-1 BRACKET ON LH HORIZONTAL STABILIZER T/E BEAM STA 312-673 IAW BOEING DRAWING 183N1341 SH 1 REV-, 183N1703 SH 1 REV C AND B757-300 SRM 51-40-02-0G-0.
